# SDR 2001UALA00951

- Difficulty date: June 21, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Aircraft time: 65,455 hours, 17,652 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH WHEN FLAPS SELECTED TO 25, RECEIVED LEADING EDGE AMBER CAUTION AND L/E SLAT DISAGREE EICAS MESSAGE. ON GO-AROUND SELECTED FLAPS 20 AND CAUTION AND EICAS CLEARED.
